# SDR DALA2021101406346

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 FWD UTILITY AREA R/H SIDE AT STRINGER 19 FRAME CORRODED. CORRECTIVE ACTION: REPAIRED PER ER/A 14-594033. (1982208)
